New Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points Defined by Extended Salagean Derivative Operator

  • J. O. Hamzat Department of Mathematics, University of Lagos, Akoka, Nigeria.
  • A. A. Adeyemo Department of Mathematics and Statistics, The Oke-Ogun Polytechnic, Saki, Oyo State.
Keywords: Analytic, univalent, starlike, Convex, coefficient inequalities, Fekete-Szego functional.

Abstract

Kindly vie article for abstract.

References

[1] M. Acu and S.Owa, On some subclasses of univalent functions , J Ineq. Pure and Appl. Math., vol. 6, Issue 3. Article 70(2005), pp.1-14.
[2] S.Kanas, and F.Ronning, Uniformly starlike and convex functions and other related classes of univalent functions , Ann. Univ. Mariae Curie-Sklodowska section A, 53 (1999), pp.95-105.
[3] A. T. Oladipo, On subclasses of analytic and Univalent Functions , Advances in Applied Mathematical Analysis, 4(1)(2009), pp.87-93.
[4] J.K Wald, On starlike functions , Ph.D Thesis, University of Delaware, New Ark, Delaware (1978).
[5] A. T. Oladipo and D. Breaz, On the family of Bazilevic functions , Acta Universitatis Apulensis, 24(2010), 319-330.
[6] R.M. Goel and B.C. Mehok, A subclass of starlike functions with respect to symmetric points , Tamkang J. Math., 13(1), (1982), pp.11-24.
[7] J. O. Hamzat and O. J. Adeleke, A new subclass of p− valent functions defined by Aouf et al. derivative operator , Int. J. Pure and Appl. Math., 101(2015), 33-41.
[8] J. O. Hamzat and M. T. Raji, Bessel functions in the space of λ− pseudo Starlike functions with respect to other points associated with modified sigmoid function , Asian J. Math. and Compt. Research. 25(2018), 38-49.
[9] A. T. Oladipo and D. Breaz, A brief study of certain class of Harmonic Functions of Bazilevic Type , ISRN Math. Anal., 2013, Art. ID179856, 11 pages. http://dx.doi.org/10.1155/2013/179856, 2013.
[10] M.K Aouf, A.Shamandy, A.O Mostafa, and S.M Madian, A subclass of M-W starlike functions , Acta Universitatis Apulensis No 21 (2010), pp.135-142.
[11] C. Selvaraj and N. Vasanthi, Subclasses of Analytic Functions with respect to symmetric and Conjugate points , Tamkang J. Math.; 42(1),(2011), pp.87-94.
[12] A. T. Oladipo, New Subclasses of Analytic functions with Respect to Other Points , Int. J. Pure and Applied Math.; 75(1),(2012), pp.1-12.
[13] P. T. Ajai and M. Darus, On coefficient problems of an operator with respect to symmetric point , Fasciculi Mathematici, (2016), 147-155. DOI:10.1515/fascmath-2016-0022.
[14] S. O. Olatunji and A. T. Oladipo, On a subfamilies of analytic and univalent functions with negative coefficient with respect to other points , Bull. Math. Anal. Appl., vol. 3, Issue 2, (2011), 159-166.
Published
2020-02-24
How to Cite
Hamzat , J. O., & Adeyemo , A. A. (2020). New Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points Defined by Extended Salagean Derivative Operator. International Journal of Mathematical Analysis and Optimization: Theory and Applications, 2019(2), 644 - 656. Retrieved from http://jmtcs.unilag.edu.ng/index.php/ijmao/article/view/598
Section
Articles